# SDR DALA2019012900746

- Difficulty date: January 28, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 98,218 hours, 14,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE. REPLACED BATTERY ON CHARGER M1210. SYSTEM OPERATION IS NORMAL.
